Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Wow!!! I AM crazy i guess.... woolav

Posted by HappyGirl on May 9, 2005, at 0:00:04

In reply to Wow!!! I AM crazy i guess...., posted by woolav on May 8, 2005, at 18:39:30

Hi:
Normally, ... at the beginning of Bp tx, there is/are some 'odd' happens, like things you did a moment ago, just can't remember. However, if you're REALLY Bipolar II, there is NO psychotic episode, at least from the reading others and my 'own' experience. Most likely, the experience you're going through might be 'transient,' however if keep bugging you, then you may need to call your pdoc. ASAP. At least, tell your husband about 'strange/foreign' feelings you've started experiencing.

Besides this, ... sometime if the med. combo. does not working on your symptoms properly, the symptoms getting 'altered.' But, the case like yours, in my guess, mostly likely you may need some 'med.' change, dosage or add one more med. about which I have no good clue. As you might already know, unlike six to seven years ago, nowadays, most of pdocs. rx'ed an anti-psycho. med. for moderate to severe form of Bipolar. Because, this method is more 'quicker' fix that most of Bper's prefer. Unless, milder form of Bipolar, you may need an anti-psycho. med. in conjuction with anti-depressant and a mood-stabilizer. It it were me, I'd call the pdoc. soon.
H.G.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:HappyGirl thread:495314
URL: http://www.dr-bob.org/babble/20050504/msgs/495408.html